# SDR QXEA200400465

- Difficulty date: June 23, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 14,853 hours, 21,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND NR 4 FLAP TRACK OUTBOARD UPPER FLANGE HAS PITTING CORROSION.  REPAIRED IAW RD 8-57-988.
